# SDR R61A201403140395

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS660310
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L2 SERVICE DOOR LOWER FRAME AFT ESCAPE SLIDE FITTING ASSY HAS 2 BOLTS CORRODED.  MX R & R L2 SERVICE DOOR LOWER FRAME AFT ESCAPE SLIDE FITTING ASSY TWO BOLTS IAW AMM 2558 53-23-21, PN NAS6603-10, BOLT.
